On the stability analysis of Darboux problem on both bounded and unbounded domains

Çelik C., DEVELİ F.

Applications of Mathematics, vol.69, no.1, pp.139-150, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.21136/am.2023.0200-22
  • Journal Name: Applications of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, ABI/INFORM, Compendex, MathSciNet, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.139-150
  • Keywords: 34A12, 35L70, 47H10, Darboux problem, partial differential equation, Ulam-Hyers stability, Ulam-Hyers-Rassias stability, Wendorff lemma
  • Yıldız Technical University Affiliated: Yes


In this paper, we first investigate the existence and uniqueness of solution for the Darboux problem with modified argument on both bounded and unbounded domains. Then, we derive different types of the Ulam stability for the proposed problem on these domains. Finally, we present some illustrative examples to support our results.